Vol 4, No 1 (2006)


Table of Contents


Normal Approximation of Number of Isolated Vertices in a Random Graph PDF
Y. Punkla, N. Chaidee 1 - 10
A Non-uniform Concentration Inequality for Randomized Orthogonal Array Sampling Designs PDF
K. Laipaporn, K. Neammanee 11 - 34
Surjective Multihomomorphisms between Cyclic Groups PDF
S. Nenthein, P. Lertwichitsilp 35 - 42
Multihomomorphisms from Groups into Groups of Real Numbers PDF
P. Youngkhong, K. Savettaraseranee 43 - 48
Green's Quasiorder on Menger Algebras of Terms PDF
K. Denecke, P. Glubudom 49 - 61
Transformation Tolerance Hypergroups PDF
S. Hoskova, J. Chvalina 63 - 72
Strong Maximum Principles for Implicit Parabolic Functional-Differential Problems Together with Nonstandard Inequalities with Integrals PDF
L. Byszewski 73 - 84
On Ideal Convergent Sequences in 2-Normed Spaces PDF
M. GĂ„urdal 85 - 91
Some Structural Properties of Vector Valued Orlicz Sequence Space PDF
M. K. Ozdemir, I. Solak 93 - 105
Impulsive Periodic Control System with Parameter Perturbation PDF
S. Hinpang, X. Xiang, P. Sattayatham 107 - 125
Commutators of Strongly Singular Convolution Operators on Weighted Herz-type Hardy Spaces PDF
K. Zhao, L. Ma, S. Zhou 127 - 143
The Decycling Number of Regular Graphs PDF
N. Punnim 145 - 162
Linear Independence of Continued Fractions in the Field of Formal Series over a Finite Field PDF
T. Chaichana, V. Laohakosol, A. Harnchoowong 163 - 177
A Non-Uniform Bound on Poisson Approximation for Sums of Bernoulli Random Variables with Small Mean PDF
K. Teerapabolarn 179 - 196

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|